# SDR ASMF20120216007

- Difficulty date: February 16, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737808
- Aircraft serial: 32796
- Aircraft time: 31,001 hours, 10,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 384
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX PERSONNEL DETECTED A DENT OF 1.750" LONG, 1.5" WIDE AND 0.061" DEPTH ON FUSELAGE SKIN AT STA 384, BETWEEN STRINGERS 21 AND 22 RT SIDE. MX PERSONNEL CONFIRMED THAT THE DENT WAS OUT OF LIMITS IAW SRM 53-00-01. MX PERSONNEL ISSUED THE NON ROUTINE CARD A0185999. THE FUSELAGE SKIN WAS REPAIRED IAW SRM 53-00-01 REPAIR 6 AND NDT INSP WAS PERFORMED, NO CRACKS WERE FOUND IAW NDTM PART 6 51-00-00 FIG 23, ALL CORRECT.
